Distributional solutions of the Wiener-Hopf integral and integro-differential equations
We present the theory and technique for obtaining the distributional solutions for the Wiener-Hopf integral and integro-differential equations. This is achieved by identifying a class of kernels for which these equations are well defined and are of the Fredholm type. Consequently, the associated operators and their images are of finite dimensions. Furthermore, we define the operators in such a way that the corresponding equations hold at the end points; otherwise, the equations are usually ill-behaved. We illustrate our analysis with the help of various examples. © 1991, Rocky Mountain Mathematics Consortium. All Rights Reserved.
Publication Source (Journal or Book title)
Journal of Integral Equations and Applications
Estrada, R., & Kanwal, R. (1991). Distributional solutions of the Wiener-Hopf integral and integro-differential equations. Journal of Integral Equations and Applications, 3 (4), 489-514. https://doi.org/10.1216/jiea/1181075646